Alert archive / Georgia / Flash Flood Watches in 2017
Flash Flood Watch 2, NWS Charleston, SC
NWS Charleston, SC issued this flash flood watch at May 23, 2017, 3:34 AM EDT for 5 counties in South Carolina; 8 counties in Georgia. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2017, 3:34 AM EDT (07:34 UTC)
- Expired
- May 23, 2017, 11:28 PM EDT
- In force
- 20 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- None
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted.
995 WGUS62 KCHS 230734 FFACHS URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Charleston SC 334 AM EDT Tue May 23 2017 GAZ087-088-099>101-114>119-137-138-SCZ040-042>045-047>052-231545- /O.NEW.KCHS.FF.A.0002.170523T0734Z-170524T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 334 AM EDT Tue May 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... The National Weather Service in Charleston has issued a * Flash Flood Watch for portions of southeast Georgia and southeast South Carolina, including the following areas, in southeast Georgia, Bulloch, Candler, Coastal Bryan, Coastal Chatham, Effingham, Evans, Inland Bryan, Inland Chatham, Inland Liberty, Jenkins, Long, Screven, and Tattnall. In southeast South Carolina, Allendale, Beaufort, Charleston, Coastal Colleton, Coastal Jasper, Dorchester, Hampton, Inland Berkeley, Inland Colleton, Inland Jasper, and Tidal Berkeley. * through this evening * Numerous to widespread showers and thunderstorms will develop across much of Southeast South Carolina and Southeast Georgia today. Some locations have already received between 3 and 7 inches of rain since Sunday and with an additional rainfall amounts of 2 to 3 inches with localized amounts in excess of 6 inches possible through this evening, there will be a risk for flash flooding. * Flooding could occur quickly, especially in low-lying and poor drainage areas. Be prepared for the possibility of widespread street flooding and flooded properties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect life and property, especially in areas prone to flooding. If flooding develops, move to higher ground immediately. If driving, be prepared for flooded roadways and possible road closures. && $$
5 follow-up statements
058 WGUS62 KCHS 231115 FFACHS Flood Watch National Weather Service Charleston SC 715 AM EDT Tue May 23 2017 GAZ087-088-099>101-114>119-137-138-SCZ040-042>045-047>052-232000- /O.CON.KCHS.FF.A.0002.000000T0000Z-170524T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 715 AM EDT Tue May 23 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * portions of southeast Georgia and southeast South Carolina, including the following areas, in southeast Georgia, Bulloch, Candler, Coastal Bryan, Coastal Chatham, Effingham, Evans, Inland Bryan, Inland Chatham, Inland Liberty, Jenkins, Long, Screven, and Tattnall. In southeast South Carolina, Allendale, Beaufort, Charleston, Coastal Colleton, Coastal Jasper, Dorchester, Hampton, Inland Berkeley, Inland Colleton, Inland Jasper, and Tidal Berkeley. * through this evening * Numerous to widespread showers and thunderstorms will develop across much of Southeast South Carolina and Southeast Georgia today. Some locations have already received between 3 and 7 inches of rain since Sunday and with an additional rainfall amounts of 2 to 3 inches with localized amounts in excess of 6 inches possible through this evening, there will be a risk for flash flooding. * Flooding could occur quickly, especially in low-lying and poor drainage areas. Be prepared for the possibility of widespread street flooding and flooded properties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect life and property, especially in areas prone to flooding. If flooding develops, move to higher ground immediately. If driving, be prepared for flooded roadways and possible road closures. && $$
258 WGUS62 KCHS 231451 FFACHS Flood Watch National Weather Service Charleston SC 1051 AM EDT Tue May 23 2017 GAZ087-088-099>101-114>119-137-138-SCZ040-042>045-047>052-232300- /O.CON.KCHS.FF.A.0002.000000T0000Z-170524T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 1051 AM EDT Tue May 23 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * portions of southeast Georgia and southeast South Carolina, including the following areas, in southeast Georgia, Bulloch, Candler, Coastal Bryan, Coastal Chatham, Effingham, Evans, Inland Bryan, Inland Chatham, Inland Liberty, Jenkins, Long, Screven, and Tattnall. In southeast South Carolina, Allendale, Beaufort, Charleston, Coastal Colleton, Coastal Jasper, Dorchester, Hampton, Inland Berkeley, Inland Colleton, Inland Jasper, and Tidal Berkeley. * Through this evening * Showers and thunderstorms will develop across much of southeast South Carolina and southeast Georgia today. 1 to 3 inches of rain with locally higher amounts occurred on Monday. Periods of heavy rainfall will bring another 2 to 3 inches with locally higher amounts this afternoon and evening. Flash flooding will be possible today, especially if heavy rain persists in areas that saw heavy rainfall on Monday. If the heavy showers and thunderstorms affect coastal areas around the 645 PM high tide, more significant flooding is possible. * Flooding could occur quickly, especially in low-lying and poor drainage areas. Be prepared for the possibility of widespread street flooding and flooded properties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect life and property, especially in areas prone to flooding. If flooding develops, move to higher ground immediately. If driving, be prepared for flooded roadways and possible road closures. && $$ JRL
437 WGUS62 KCHS 231933 FFACHS Flood Watch National Weather Service Charleston SC 333 PM EDT Tue May 23 2017 GAZ087-088-099>101-114>119-137-138-SCZ040-042>045-047>052-240400- /O.CON.KCHS.FF.A.0002.000000T0000Z-170524T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 333 PM EDT Tue May 23 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... The Flash Flood Watch continues for * portions of southeast Georgia and southeast South Carolina, including the following areas, in southeast Georgia, Bulloch, Candler, Coastal Bryan, Coastal Chatham, Effingham, Evans, Inland Bryan, Inland Chatham, Inland Liberty, Jenkins, Long, Screven, and Tattnall. In southeast South Carolina, Allendale, Beaufort, Charleston, Coastal Colleton, Coastal Jasper, Dorchester, Hampton, Inland Berkeley, Inland Colleton, Inland Jasper, and Tidal Berkeley. * Until midnight EDT tonight * Showers and thunderstorms will move through southeast South Carolina and southeast Georgia through this evening. Conditions are favorable for periods of torrential rainfall with additional accumulations of 1 to 3 inches. Flash flooding will be possible, especially if heavy rain persists in areas that saw heavy rainfall on Monday. If the heavy showers and thunderstorms affect coastal areas around the 645 PM high tide, more significant flooding is possible. * Flooding could occur quickly, especially in low-lying and poor drainage areas. Be prepared for the possibility of widespread street flooding and flooded properties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect life and property, especially in areas prone to flooding. If flooding develops, move to higher ground immediately. If driving, be prepared for flooded roadways and possible road closures. && $$
336 WGUS62 KCHS 232358 FFACHS Flood Watch National Weather Service Charleston SC 758 PM EDT Tue May 23 2017 GAZ087-088-099>101-114>119-137-138-SCZ040-042>045-047>052-240400- /O.CON.KCHS.FF.A.0002.000000T0000Z-170524T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 758 PM EDT Tue May 23 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... The Flash Flood Watch continues for * Portions of southeast Georgia and southeast South Carolina, including the following areas, in southeast Georgia, Bulloch, Candler, Coastal Bryan, Coastal Chatham, Effingham, Evans, Inland Bryan, Inland Chatham, Inland Liberty, Jenkins, Long, Screven, and Tattnall. In southeast South Carolina, Allendale, Beaufort, Charleston, Coastal Colleton, Coastal Jasper, Dorchester, Hampton, Inland Berkeley, Inland Colleton, Inland Jasper, and Tidal Berkeley. * until midnight EDT tonight * Showers and thunderstorms will move through southeast South Carolina and southeast Georgia through this evening. Flash flooding will be possible, especially if heavy rain persists in areas that have already received heavy rain. * Flooding could occur quickly, especially in low-lying and poor drainage areas. Be prepared for the possibility of widespread street flooding and flooded properties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to protect life and property, especially in areas prone to flooding. If flooding develops, move to higher ground immediately. If driving, be prepared for flooded roadways and possible road closures. && $$
183 WGUS62 KCHS 240328 FFACHS Flood Watch National Weather Service Charleston SC 1128 PM EDT Tue May 23 2017 GAZ087-088-099>101-114>119-137-138-SCZ040-042>045-047>052-240430- /O.CAN.KCHS.FF.A.0002.000000T0000Z-170524T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- Including the cities of Millen, Sylvania, Metter, Statesboro, Rincon, Springfield, Reidsville, Claxton, Pembroke, Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island, Tybee Island, Ludowici, Hinesville, Fort Stewart, Allendale, Hampton, Yemassee, Walterboro, Saint George, Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, Edisto Beach, Charleston, North Charleston, Mount Pleasant, and Daniel Island 1128 PM EDT Tue May 23 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southeast Georgia and southeast South Carolina has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood watch went out at May 23, 12:46 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 23, 12:46 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Charleston SC 1246 AM EDT Tue May 23 2017 .SYNOPSIS... A series of disturbances will track across the Southeast through midweek. A cold front will push offshore Wednesday night into Thursday. High pressure will then prevail this weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A well defined convectively induced mesoscale circulation can be seen on KCLX reflectivity data across northern Effingham County, GA at 23/04z. This feature will continue to move northeast and help concentrate convection along the lower South Carolina coast for the next few hours. Increased pops to 100% ahead of the circulation and nudged QPF values up to an inch for many areas. Minor flooding of mainly low-lying and poor drainage areas will be possible, but the heaviest rains are poised to fall around low tide. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... On Tuesday, a cold front is expected to run across the Piedmont of the Carolinas and GA. Short range guidance indicates that a front wave will develop along the cold front across GA or SC. The front wave is forecast to track NE along the front during the daylight hours on Tuesday. Model forecast soundings suggest that LFC levels will remain below 2 kft with PW values around 1.9 inches. In addition, a wide field of 1500-2000 J/kg CAPE will develop along and east of the front/wave. Convection should easily form near the frontal wave, supporting categorical PoPs for showers and thunderstorms. Shear between 0-6 km will likely range around 40 kts, yielding loosely organized clusters or bands of thunderstorms. It is possible to see a few damaging wind events with the stronger storms. Perhaps more likely, rainfall rates may become quite heavy during the passage of thunderstorm clusters, see tide section below. High temperatures should verify within a degree or two of 80 degrees on Tuesday. Based on the timing of the frontal wave, coverage of deep convection should shift NE during the evening hours. It appears that a noteworthy decrease in coverage of showers and thunderstorms will occur across forecast area Tuesday night, highlight with PoPs decreasing to CHC. Lows Tuesday night are forecast to range in the upper 60s to low 70s. Wednesday, deep sfc low pressure should organize across the Ohio River Valley. Short range guidance indicates that a cold front will approach from the west during the daylight hours. At the mid level, H5 trough will swing across the deep south during the afternoon, GFS1deg shows a wide field of H5 Q-vector convergence will spread west to east across the CWA. The environment ahead of the cold front is forecast to see CAPE values pool to 1500 J/kg with SWEAT peaking near 400. I would expect that a band of deep convection will form along and ahead of the cold front. Given the synoptic scale forcing, instability, and shear, the severe risk could peak Wed afternoon and evening. High temps should range very close to values expected for Tuesday. Dry air will spread east across the region Wednesday night. Thursday, large low pressure will circulate across the Mid West and Great Lakes regions as high pressure builds over the Gulf of Mexico. The sfc pressure gradient is forecast to range from 2-3 mbs across the forecast area. WSW winds should remain gusty across forecast area, especially during the morning. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A ridge building across the East Coast combined with surface high pressure will provide dry weather in the long term along with a gradual warming trend each day. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... Showers/tstms will persist at KCHS through about 08z, although convection will remain in the vicinity of the terminal until just about sunrise. At KSAV, risk for tstms has ended, but light showers will linger there through 07z or so. Main concern for today is tstms and heavy rain impacts at the terminals. High atmospheric moisture and passing impulses aloft suggest showers/tstms could impact either terminal at just about any time this morning before the risk for more concentrated activity increases this afternoon. Window for greatest impacts at both terminals looks to be about 22-03z at KCHS and 20-02z at KSAV, give or take an hour or so. Potential for IFR conditions at times as periods of heavier convective elements push through, but overall suspect MVFR vsbys will be the dominate mode this afternoon. Will carry prevailing MVFR conditions at both terminal, but hold off on IFR TEMPO groups until event draws a bit closer. Will reevaluate with the 12z TAF cycle. Extended Aviation Outlook: An unsettled weather pattern will bring periods of flight restrictions through Wednesday night. && .MARINE... Low-level jet strengthening overnight as shortwave energy approaches the area. Sustained winds will increase to 15-20 kt with some gusts approaching 25 kt over outer portions. Seas will build to 3-4 FT within 20 NM and 4-5 FT well offshore. Tuesday through Wednesday night: Weak low pressure will track NE along a sfc front across during the daylight hours Tuesday. SW winds across the marine zones will increase through day. Gusts across AMZ350 and 374 are forecast to exceed 25 kts by the afternoon. Wave heights are forecast to build to 3-4 feet within 20 nm and around 5 feet across AMZ374. Small Craft Advisories may be needed for Tuesday. In addition, rounds of thunderstorms are forecast across the marine zones on Tuesday. Winds may decrease slight Tuesday night, however, wave heights are forecast to gradually build through the night. Wednesday through Wednesday night, SW winds will increase as a cold front approaches from the west. SCA conditions are expected. Marine zones should see common gusts to 25 kts within 20 nm and around 30 kts beyond 20 nm. Wave heights are forecast to peak Wednesday night, with 6 feet possible within 20 nm and up to 9 feet across eastern AMZ374. Then, winds/seas should relax significantly by Friday. && .TIDES/COASTAL FLOODING... Evening high tide levels will trend higher each day approach the new Moon perigee this Friday. The Mean Lower Low Water (MLLW) levels are forecast to remain below flood stage. However, it is possible that thunderstorms could pass over urban coast areas during the evening high tide cycle. Rainfall rates could exceed 0.75/hr during any thunderstorm. The combination of elevated MLLW water levels and heavy downpours could result in deep street and sidewalk water. && .CLIMATE... As of 10:00 PM, 6.10 inches of rain had fallen at KSAV today, breaking the old daily record with ease. This amount is also the most rain recorded on any day in May since climate records began in 1871. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. &&
Hazardous weather outlook, May 22, 3:53 PM EDT, 11 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 353 PM EDT Mon May 22 2017 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-232000- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 353 PM EDT Mon May 22 2017 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Flooding: Scattered to numerous showers and thunderstorms will continue through tonight. Torrential rainfall may produce localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Rounds of showers and thunderstorms are expected Tuesday through Wednesday night. Stronger storms could bring moderate to heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-232000- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 353 PM EDT Mon May 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 3:35 AM EDT | Small Craft Advisory | CHS | 70 hr | |
| May 23, 1:28 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 92 min |
| May 23, 2:48 PM EDT | Areal Flood Advisory | CHS | Charleston | 57 min |
| May 23, 3:48 PM EDT | Special Marine Warning | CHS | 57 min | |
| May 23, 4:38 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton | 52 min |
| May 23, 5:23 PM EDT | Flash Flood Warning | CHS | Charleston | 6 hr |
| May 23, 5:29 PM EDT | Special Marine Warning | CHS | 61 min | |
| May 23, 5:56 PM EDT | Special Marine Warning | CHS | 94 min | |
| May 23, 6:15 PM EDT | Special Weather Statement | CHS | Beaufort | 30 min |
| May 23, 6:32 PM EDT | Special Marine Warning | CHS | 88 min | |
| May 23, 6:42 PM EDT | Special Marine Warning | CHS | 2 hr | |
| May 23, 6:47 PM EDT | Tornado Warning | CHS | Charleston, Colleton | 28 min |
| May 23, 7:15 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 25 min |
| May 23, 7:28 PM EDT | Special Marine Warning | CHS | 47 min | |
| May 22, 8:41 PM EDT | Special Weather Statement | CHS | Candler | 34 min |
| May 22, 9:23 PM EDT | Special Weather Statement | CHS | Bryan | 37 min |
| May 23, 2:15 PM EDT | Tornado Warning | CHS | Candler, Evans, Tattnall | 30 min |
| May 23, 2:42 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans | 63 min |
| May 23, 4:01 PM EDT | Special Weather Statement | CHS | Evans, Tattnall | 29 min |
| May 23, 4:29 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long | 31 min |
| May 23, 4:47 PM EDT | Tornado Warning | CHS | Liberty, Long | 28 min |
| May 23, 4:52 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 53 min |
| May 23, 5:12 PM EDT | Tornado Warning | CHS | Bryan, Chatham, Liberty | 33 min |
| May 23, 5:41 PM EDT | Tornado Warning | CHS | Chatham | 34 min |
| May 23, 7:52 PM EDT | Tornado Warning | CHS | Liberty, Long, McIntosh | 53 min |
Nearby
Flash Flood Watches in Georgia, 2017Flash Flood Watches in South Carolina, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.